Electron. J. Diff. Equ., Vol. 2015 (2015), No. 24, pp. 1-9.

Two-species competition models with fitness-dependent dispersal on non-convex bounded domains

Xie Li

In this article, we show the existence of global bounded solutions to a two-species competition models with fitness-dependent dispersal posed in a bounded domain $\Omega\subset\mathbb{R}^N$ with smooth boundary. In particular, we remove the convexity assumption on $\Omega$ used by Lou-Tao-Winkler [13].

Submitted September 18, 2014. Published January 27, 2015.
Math Subject Classifications: 35A01, 35B40, 35K57, 92D25.
Key Words: Two-species competition model; global solution; bounded solution.

Show me the PDF file (218 KB), TEX file, and other files for this article.

Xie Li
School of Mathematical Sciences
University of Electrical Science & Technology of China
Chengdu 611731, China
email: xieli-520@163.com

Return to the EJDE web page